| Catalog Number |
140.897 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
02/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported 4.5 months after the dental implant and abutment were placed in ada site 2, the implant lost osseointegration in type iii bone.Clinician reports non-compliance with diet.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate load and immediate implant were performed.
Event or Problem Description
The clinician reported 4.5 months after the dental implant and abutment were placed in ada site 2, the implant lost osseointegration in type iii bone.Clinician reports non-compliance with diet.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).